# SDR UIEA2024112501112

- Difficulty date: November 26, 2024
- Submitted: November 27, 2024
- Operation: Air carrier
- Aircraft: N487MC
- Make and model: Boeing 747-45EF
- Aircraft serial: 30609
- Aircraft time: 97,867 hours, 17,924 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141U482211
- Part serial: 17345H3810
- Condition: Leaking
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: J, A

## Discrepancy

CLIMBING THROUGH 18,000' AND 6 PSI DIFFERENTIAL. A LOUD SQUEAL BEGAN FROM ONE OF THE CAPTAIN SIDE WINDOWS. DIFFICULT TO ASCERTAIN WHICH WINDOW BUT IT SEEMINGLY IS LOUDEST FROM THE L2 WINDOW. FUEL JETTISON ACCOMPLISHED AND RETURN TO ZAZ.( WINDOW NO 2 LH REPLACED IAW AMM 56-11-02. CABIN PRESSURE LEAKAGE TEST PERFORMED IAW AMM 05-51--08/201. REPLACED RH WINDSHIELD WASHER NOZZLE CHECK VALVE IAW AMM 30-44-00. RH WINDSHIELD WASHER SOLENOID REPLACED IAW AMM 30-44-01.  )
